Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Request Permissions   Purchase Content 
 

 

A proof of the Howe duality conjecture


Authors: Wee Teck Gan and Shuichiro Takeda
Journal: J. Amer. Math. Soc. 29 (2016), 473-493
MSC (2010): Primary 11F27; Secondary 22E50
Published electronically: July 13, 2015
Previous version: Original version posted July 13, 2015
Corrected version: Current version corrects publisher's error which provided incorrect information for bibliographic reference [GT].
MathSciNet review: 3454380
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof of the Howe duality conjecture in the theory of local theta correspondence for symplectic-orthogonal or unitary dual pairs in arbitrary residual characteristic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11F27, 22E50

Retrieve articles in all journals with MSC (2010): 11F27, 22E50


Additional Information

Wee Teck Gan
Affiliation: Department of Mathematics, National University of Singapore, 10 Lower Kent Ridge Road, Singapore 119076
Email: matgwt@nus.edu.sg

Shuichiro Takeda
Affiliation: Mathematics Department, University of Missouri, 202 Math Sciences Building, Columbia, Missouri 65211
Email: takedas@missouri.edu

DOI: https://doi.org/10.1090/jams/839
Received by editor(s): July 9, 2014
Received by editor(s) in revised form: July 27, 2014, and March 4, 2015
Published electronically: July 13, 2015
Additional Notes: The first author is partially supported by an MOE Tier 1 Grant R-146-000-155-112 and an MOE Tier Two Grant R-146-000-175-112.
The second author is partially supported by NSF grant DMS-1215419.
Dedicated: to Professor Roger Howe who started it all on the occasion of his 70th birthday
Article copyright: © Copyright 2015 American Mathematical Society